# SDR VTZA98187

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 890
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Fuselage
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6281 - IAD-HPN - DURING CRUISE, AIRCRAFT DIVERTED TO EWR DUE TO NR 1 ALTIMETER FAILURE.  AIRCRAFT WENT TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND CLEARED PITOT STATIC LINES OF MOISTURE.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
